Acta Mathematica

Quasiregular mapping and cohomology

Mario Bonk and Juha Heinonen

Full-text: Open access

Note

The first author was supported by a Heisenberg fellowship of the Deutsche Forschungsgemeinschaft. The second author was supported by NSF Grant DMS 9970427

Article information

Source
Acta Math. Volume 186, Number 2 (2001), 219-238.

Dates
Received: 7 July 2000
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485891401

Digital Object Identifier
doi:10.1007/BF02401840

Zentralblatt MATH identifier
1088.30011

Rights
2001 © Institut Mittag-Leffler

Citation

Bonk, Mario; Heinonen, Juha. Quasiregular mapping and cohomology. Acta Math. 186 (2001), no. 2, 219--238. doi:10.1007/BF02401840. http://projecteuclid.org/euclid.acta/1485891401.


Export citation

References

  • Bojarski, B. & Iwaniec, T., Analytical foundations of the theory of quasiconformal mappings in Rn. Ann. Acad. Sci. Fenn. Ser. A I Math., 8 (1983), 257–324.
  • Coulhon, T., Holopainen, I. & Saloff-Coste, L., Harnack inequality and hyperbolicity for subelliptic p-Laplacians with applications to Picard type theorems. To appear in Goem. Funct. Anal.
  • Colding, T. H. & Minicozzi, W. P., II, Harmonic functions on manifolds, Ann. of Math. (2), 146 (1997), 725–747.
  • Donaldson, S. K. & Sullivan, D. P., Quasiconformal 4-manifolds, Acta Math., 163 (1989), 181–252.
  • Gehring, F. W., The Lp-integrability of the partial derivatives of a quasiconformal mapping. Acta Math., 130 (1973), 265–277.
  • Gromov, M., Hyperbolic manifolds, groups and actions, in Riemann Surfaces and Related Topics (Stony Brook, NY, 1978), pp. 183–213. Ann. of Math. Stud., 97. Princeton Univ. Press, Princeton, NJ, 1981.
  • —, Curvature, diameter and Betti numbers. Comment. Math. Helv., 56 (1981), 179–195.
  • —, Groups of polynomial growth and expanding maps. Inst. Hautes Études Sci. Publ. Math., 53 (1981), 53–73.
  • —, Metric Structures for Riemannian and Non-Riemannian Spaces, Progr. Math., 152. Birkhäuser Boston, Boston, MA, 1999.
  • Holopainen, I. & Rickman, S., Ricci curvature, Harnack functions, and Picard type theorems for quasiregular mappings, in Analysis and Topology, pp. 315–326. World Sci. Publishing, River Edge, NJ, 1998.
  • Iwaniec, T. & Lutoborski, A., Integral estimates for null Lagrangians. Arch. Rational Mech. Anal., 125 (1993), 25–79.
  • Iwaniec, T. & Martin, G., Quasiregular mappings in even dimensions. Acta Math., 170 (1993), 29–81.
  • Iwaniec, T., Scott, C. & Stroffolini, B., Nonlinear Hodge theory on manifolds with boundary. Ann. Mat. Pura Appl., (4), 177 (1999), 37–115.
  • Jormakka, J., The Existence of Quasiregular Mappings fromR3to Closed Orientable 3-Manifolds. Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes, 69, Acad. Sci. Fennica, Helsinki, 1988.
  • Manfredi, J. J., Quasiregular mappings from the multilinear point of view, in Fall School in Analysis (Jyväskylä, 1994), pp. 5–94. Report 68, University of Jyväskylä, Jyväskylä, 1995.
  • Miniowitz, R., Normal families of quasimeromorphic mappings. Proc. Amer. Math. Soc., 84 (1982), 35–43.
  • Mattila, P. & Rickman, S., Averages of the counting function of a quasiregular mapping. Acta Math., 143 (1979), 273–305.
  • Peltonen, K., On the Existence of Quasiregular Mappings, Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes, 85, Acad. Sci. Fennica, Helsinki, 1992.
  • Reshetnyak, Yu. G., Space mappings with bounded distortion. Sibirsk. Mat. Zh., 8 (1967), 629–658 (Russian).
  • —, Space Mappings with Bounded Distortion. Transl. Math. Monographs, 73, Amer. Math. Soc., Providence, RI, 1989.
  • Rickman, S., On the number of omitted values of entire quasiregular mappings. J. Analyse Math., 37 (1980), 100–117.
  • —, The analogue of Picard's theorem for quasiregular mappings in dimension three. Acta Math., 154 (1985), 195–242.
  • —, Existence of quasiregular mappings, in Holomorphic Functions and Moduli, Vol. 1 (Berkeley, CA, 1986), pp. 179–185. Math. Sci. Res. Inst. Publ., 10, Springer-Verlag, New York, 1988.
  • —, Quasiregular Mappings. Ergeb. Math. Grenzgeb. (3), 26. Springer-Verlag, Berlin, 1993.
  • Scott, C., Lp theory of differential forms on manifolds, Trans. Amer. Math. Soc., 347 (1995), 2075–2096.
  • Thurston, W. P., Three-dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. (N.S.), 6 (1982), 357–381.
  • Uhlenbeck, K., Regularity for a class of non-linear elliptic systems. Acta Math., 138 (1977), 219–240.
  • Ural'tseva, N. N., Degenerate quasilinear elliptic systems. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 7 (1968), 184–222 (Russian).
  • Varopoulos, N. Th., Saloff-Coste, L. & Coulhon, T., Analysis and Geometry on Groups. Cambridge Tracts in Math., 100. Cambridge Univ. Press, Cambridge, 1992.
  • Zalcman, L., Normal families: new perspectives. Bull. Amer. Math. Soc. (N.S.), 35 (1998), 215–230.